# SDR UIEA2022041900330

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW O/B FORE FLAP T/E 190" FROM O/B  FOUND DELAMINATED( PERFORMED PERMANENT COMPOSITE HOTBOND REPAIR AS PER SRM 51-70-07 PAR.5A REV.114 ,FEB 20/2022 )
